# SDR SWAA2017071014871

- Difficulty date: July 4, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 46,754 hours, 27,395 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE OUT OF POSITION.  REPOSITIONED THE SLIDE IAW SIP.
